Ace Syrup 60ml is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body aches, fever, and common cold.
Coupon CASH120✅ Get ৳120 back - for Ordering ৳1200+
Coupon CASH200✅Get ৳200 back - for Ordering ৳2500+
Coupon CASH300✅Get ৳300 back - for Ordering ৳3500+
Coupon CASH400✅Get ৳400 back - for Ordering ৳4500+
Coupon CASH500✅Get ৳500 back - for Ordering ৳5500+
Cash on Delivery - All over Bangladesh
Urgent Delivery - 2 Hours Dhaka City
ফ্রি ডেলিভারি! - ৯৯৯ টাকা+ অর্ডারে ঢাকা শহরে ।
ফ্রি ডেলিভারি! - ১৯৯৯ টাকা+ অর্ডারে ঢাকার বাহিরে ।
Ace Syrup is an over-the-counter medication commonly used to treat fever and pain in both adults and children. It is effective in relieving various types of pain, including headaches, toothaches, backaches, nerve pain, and musculoskeletal pain, with or without fever. The syrup works by reducing the intensity of pain signals to the brain and inhibiting the release of prostaglandins, a chemical that causes pain and increases body temperature.
When taken at the recommended dosage, Ace Syrup is considered safe. However, like any medication, it may have side effects such as nausea, vomiting, indigestion, diarrhea, and stomach pain. If these symptoms persist or worsen, it is important to consult your doctor.
Ace Syrup can be taken with or without food, as directed by your doctor. It is essential to follow the prescribed duration and not exceed the recommended dose. If you have any allergies to Ace Syrup, it is important to inform your doctor.
Additionally, individuals with liver or kidney problems should notify their doctor before taking this medicine. While Ace Syrup is generally considered safe during pregnancy and breastfeeding, it is advisable to consult your doctor before using it in these situations.
It is unsafe to consume alcohol with Ace Syrup.
CONSULT YOUR DOCTOR
Please consult a physician if you are pregnant or planning for pregnancy before using this medicine. Your physician may suggest the lowest dose of Paracetamol for the shortest duration if you are pregnant.
CONSULT YOUR DOCTOR
Paracetamol may be excreted in small amounts in breast milk. Therefore, please consult a physician before using this medicine if you are breastfeeding.
Ace Syrup does not usually affect your ability to drive.
When administering Ace Syrup to individuals with severe renal disease, care should be exercised. The dosage of Ace Syrup may need to be adjusted. Please speak with your physician. But Ace Syrup includes paracetamol, which is thought to be the most secure analgesic for kids with renal illness.
Patients with liver illness should use Ace Syrup with care. The dosage of Ace Syrup may need to be adjusted. Please speak with your physician. However, using Ace Syrup on children who have severe and active liver illness is not advised.
Renova 500mg Tablet
Renova Max 1000mg 10Pcs
Renova Paediatric Drops 15ml
Renova Suspension 60ml
Napa Rapid 500mg 10Pcs
Ace Suspension 60ml
Renova XR 665mg 10Pcs
Napa Syrup 60ml
Xpa 500mg Suppository 1pc
Xpa-250 mg Suppository 20 Pcs
Xpa-125 mg Suppository 10 Pcs
Xpa Paediatric Drops 15ml
Xpa Suspension 60ml
Ace Suppository 500mg (5pcs)
Ace Suppository 250mg (5pcs)
Ace XR Tablet
Ace Plus (box)
Ace 500mg Tablet
Napa 500mg (510pcs Box)
Napa Extend Tablet
Uses of Ace Syrup
How does Ace Syrup work?
Ace Syrup has analgesic properties, which means it helps in relieving pain, and antipyretic properties, which means it helps in reducing fever. It achieves these effects by blocking specific chemical messengers and pathways in the brain that are involved in transmitting signals related to pain and fever. By interrupting these signals, Ace Syrup provides relief from pain and helps to lower body temperature.
Side Effects of Ace Syrup
Dark colored urine
Give Ace Syrup to your child with food or milk to prevent an upset stomach.
Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses.
Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Inform the doctor if your child has liver disease as the dose may need to be adjusted.
If Ace Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Painkillers like Ace Syrup are frequently used to relieve aches and pains. It functions by preventing the brain's chemical messengers from alerting us to pain.
Ace is a paracetamol formulation that is one of the safest and most widely used analgesics and antipyretics. Ace causes analgesia by raising the pain threshold and antipyresis by acting on the hypothalamic heat-regulating center. Ace has significantly fewer side effects than aspirin and other NSAIDs and is unlikely to cause many of the serious side effects associated with aspirin and other NSAIDs. Ace is absorbed rapidly and completely from the G.I.T. after oral administration and from the rectum after rectal administration. Absorption from the upper small intestine has a half-life of only 7 minutes. The medication is extensively metabolized in the liver and has a plasma half-life ranging from 1.5 to 3.0 hours. Ace is not at all bound to plasma proteins.
Dosage & Administration of Ace Syrup
Dosage guidelines for Ace Syrup are as follows:
Children under the age of three months: The recommended dosage is 10 mg/kg of body weight, given 3 to 4 times per day. If the child is jaundiced, the dosage should be reduced to 5 mg/kg of body weight.
Children aged 3 months to less than a year: The recommended dosage is 1 to 2 teaspoonfuls (approximately 5 to 10 mL), given 3 to 4 times per day.
Children aged 1 to 5 years: The recommended dosage is 1 to 2 teaspoonfuls (approximately 5 to 10 mL), given 3 to 4 times per day.
Children aged 6 to 12 years: The recommended dosage is 2 teaspoons (approximately 10 mL), given 3 to 4 times per day.
Adults: The recommended dosage is 4 to 8 teaspoonfuls (approximately 20 to 40 mL), given 3 to 4 times per day.
It is important to follow the dosage instructions provided by your healthcare professional or as indicated on the product packaging. The dosages may vary depending on the concentration of Ace Syrup/Suspension, so it is essential to use the appropriate measuring device to ensure accurate dosing. Before use, carefully read the directions on the label. Use a measuring cup to measure the prescribed dose and take it orally. Shake the syrup well before each use. It is recommended to take Ace Syrup with food.
Ace Syrup may interact with various medications, including blood thinners, cholesterol-lowering drugs, analgesics, antibiotics, anti-gout medicines, antitubercular drugs, anticonvulsants, and anti-nausea agents. It is important to inform your doctor about all the medications you are taking to avoid potential interactions.
There are also potential interactions between Ace Syrup and certain foods. It is advised to avoid foods rich in carbohydrates and pectin, such as jellies, cabbage, Brussels sprouts, and broccoli, as they may interact with the syrup.
Additionally, the use of Ace Syrup should be approached with caution if you have kidney or liver disease, hepatitis, Gilbert's syndrome, hemolytic anemia, G-6-PD deficiency, or blood poisoning. It is recommended to inform your physician about these conditions before taking the syrup.
Known sensitivity to paracetamol.
Pregnancy & Lactation
Paracetamol is safe in all stages of pregnancy and lactation.
Precautions & Warnings
Ace Syrup should not be taken if you are allergic to it. It is not recommended for children below 6 years of age. If you are pregnant or breastfeeding, it is important to consult a physician before using Ace Syrup 60ml.
Alcohol consumption should be avoided while taking Ace Syrup as it may increase the risk of liver damage. If you have an impaired nutritional state due to conditions like anorexia, wrong nutrition, or alcohol abuse, or if you are dehydrated, it is advised to inform your doctor before taking Ace Syrup.
It is crucial to adhere to the recommended doses of Ace Syrup 60ml and avoid taking more than instructed, as exceeding the recommended doses may increase the risk of serious liver damage.
Store at a cool and dry place, and protect from light and moisture.
It is important to always follow your doctor's instructions or the dosage guidelines provided on the label or leaflet inside the packaging of Ace Syrup. The recommended dose may vary based on the strength of the medicine and the age of your child. Typically, the commonly recommended dose for children is 10-15 mg/kg per dose, administered every 4 to 6 hours. However, it is crucial to consult your child's doctor or healthcare professional if you are unsure about the appropriate dosage for your child. They will be able to provide specific guidance based on your child's age, weight, and individual needs.
If your child vomits within 30 minutes of taking Ace Syrup, it is recommended to repeat the dose again. However, if more than 30 minutes have passed since taking the medication and your child vomits, there is no need to administer another dose. Simply wait until it is time for the next scheduled dose according to the prescribed dosing interval. If you are unsure about what to do in such situations or have any concerns, it is always best to consult your child's doctor or healthcare professional for guidance. They can provide specific advice based on your child's individual circumstances and help ensure the appropriate use of Ace Syrup.
The effect of Ace Syrup lasts for an average duration of 4 to 6 hours after administration.
Ratings & Reviews
Check our pricing section for Ace Syrup 60ml
price in Bangladesh. After Submitting Order,
You will receive a phone call for verification, price and delivery confirmation. We deliver inside/outside Dhaka (Delivery all over Bangladesh). We offer express/urgent medicine delivery inside Dhaka.
Do not forget to check discount/cashback offers if you are eligible to avail any.
ePharma sole intention is to ensure that its consumers get proper information as musch as possible. Although we do not guarantee the accuracy and the completeness of the information that provided and here information is for informational purposes only.
The information contained herein should NOT be used as a substitute for the advice of a qualified physician. This may not cover everything about particular health conditions,
lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your healthcare professional
and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
Pricing Information, Availability:
ePharma reserves the right to make adjustments to pricing,
Products and Service offerings for reasons including, but not limited to,
changing market conditions, Product discontinuation, Product unavailability,
manufacturer price changes, supplier price changes and errors in advertisements.
All orders are subject to Product availability and the availability of Personnel to perform the Services.
Therefore, Seller cannot guarantee that it will be able to fulfill Customer’s orders.
If Services are being performed on a time and materials basis, any estimates provided
by Seller are for planning purposes only.
Refill Request From Previous Order
All products displayed on ePharma
are procured from verified and
licensed pharmacies. All labs listed
on the platform are accredited.
ePharma uses Secure Sockets Layer
(SSL) 128-bit encryption and is
Payment Card Industry DataSecurity
Standard (PCI DSS) compliant.
Find affordable medicine substitutes,
save up to 50%on health products,
up to 80% off on lab tests and free
Providing health care services under the health and beauty category with more than 168K Facebook audience and 10M+ reach.